Connection of quasifiniteness and regularity properties in problems of semi-infinite linear programming
Abstract
We generalize the approach, introduced by S. N. Chernikov, that reduces nonhomogeneous systems to homogeneous ones, and apply this approach, in particular, in a study of a class of finitary-definite problems. The generalization consists of such a modification as the approach for a more general class of problems, namely quasi-finitary problems, including the irregular case.
References
Черников С. Н. Линейные неравенства.— М. : Наука, 1986.— 488 с.
Астафьев Н. Н. Линейные неравенства и выпуклость,— М. : Наука, 1982.— 153 с.
Published
07.07.1992
How to Cite
Astafiev N. N. “Connection of Quasifiniteness and Regularity Properties in Problems of Semi-Infinite Linear Programming ”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 44, no. 6, July 1992, pp. 725-9, https://umj.imath.kiev.ua/index.php/umj/article/view/8001.
Issue
Section
Research articles
Copyright (c) 1992 N. N. Astafiev
This work is licensed under a Creative Commons Attribution 4.0 International License.